• We had a slight glitch and the forum deleted about 80 threads at random - we are restoring them currently but you may have had an alert saying your thread was deleted - please ignore this and do not be concerned. Thanks, Freya :)

Involuntary Bulimic?!

Status
Not open for further replies.
#1
So, I'll admit...I did a pretty stupid thing by OD'ing on caffeine pills.

Now I can hardly even keep down ice chips.
I don't know what to do.
I'm in so much pain, but can hardly keep anything down in my tummy.

What do I do?!
 

Dragon

Staff Alumni
#2
I'd suggest going to the doctors.

This is what I managed to find when I did a quick search.

As you have learned before Caffeine stimulates the central nervous system and can produce other effects through out the rest of the body. The symptoms of a caffeine overdose ("caffeinism") varies according to individual differences and the amount consumed. Doses ranging from 250 to 750 mg (2 to 7 cups of coffee) can produce restlessness, nausea, headache, tense muscles, sleep disturbances, and irregular heart beats it can also cause Anorexia. Doses of over 750 mg (7 cups of coffee) can produce a reaction similar to an anxiety attack, including delirium, ringing ears, and light flashes. These amounts of caffeine may come from a single dose or from many doses in a short period of time.

:hug: Take care, hun. Hope you're okay.

Fee
xxx
 
#5
do you take caffein pills for workout? i do!! and i vomit without wanting to!! and i think i became bulimic!! i didnt know that caffein pill that jumpstarts my system to get out to gym in -25cold exercise does make me vomit?!?:ohmy:
girl.. that gives us hope! that if we stop those pills (though am sure we'll feel incredibly low on energy) we might stop vomitting..
good luck let me know how u r feeling!!
 
Status
Not open for further replies.

Please Donate to Help Keep SF Running

Total amount
$255.00
Goal
$255.00
Top